# SDR PG9R118897

- Difficulty date: February 11, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N135PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3695
- Aircraft time: 553 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25902500
- Condition: Cracked
- Location: Cockpit
- Part time: 553 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD CRACKED. SCRAPPED  (RMA NR R047070)
